About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 380910, 5 pages
http://dx.doi.org/10.1155/2014/380910
Research Article

Unicity of Entire Functions concerning Shifts and Difference Operators

Institute of Applied Mathematics, South China Agricultural University, Guangzhou 510642, China

Received 29 October 2013; Revised 17 December 2013; Accepted 19 December 2013; Published 3 February 2014

Academic Editor: Zong-Xuan Chen

Copyright © 2014 Dan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Function, Clarendon Press, Oxford, UK, 1964. View at MathSciNet
  2. L. Yang, Value Distribution Theory, Springer, Berlin, Germany, 1993. View at MathSciNet
  3. L. A. Rubel and C. C. Yang, Value Shared by an Entire Function and Its Derivative, Lecture Notes in Math, Springer, Berlin, Germany, 1977. View at Zentralblatt MATH · View at MathSciNet
  4. G. G. Gundersen, “Meromorphic functions that share finite values with their derivative,” Journal of Mathematical Analysis and Applications, vol. 75, no. 2, pp. 441–446, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. G. G. Gundersen, “Errata: meromorphic functions that share finite values with their derivative,” Journal of Mathematical Analysis and Applications, vol. 86, no. 1, p. 307, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. E. Mues and N. Steinmetz, “Meromorphe Funktionen, die mit ihrer Ableitung Werte teilen,” Manuscripta Mathematica, vol. 29, no. 2–4, pp. 195–206, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. W. Bergweiler and J. K. Langley, “Zeros of differences of meromorphic functions,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 142, no. 1, pp. 133–147, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y.-M. Chiang and S.-J. Feng, “On the Nevanlinna characteristic of f(z+η) and difference equations in the complex plane,” The Ramanujan Journal, vol. 16, no. 1, pp. 105–129, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. Y.-M. Chiang and S.-J. Feng, “On the growth of logarithmic differences, difference quotients and logarithmic derivatives of meromorphic functions,” Transactions of the American Mathematical Society, vol. 361, no. 7, pp. 3767–3791, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. G. Halburd and R. J. Korhonen, “Nevanlinna theory for the difference operator,” Annales Academiæ Scientiarum Fennicæ Mathematica, vol. 31, no. 2, pp. 463–478, 2006. View at Zentralblatt MATH · View at MathSciNet
  11. R. G. Halburd and R. J. Korhonen, “Difference analogue of the lemma on the logarithmic derivative with applications to difference equations,” Journal of Mathematical Analysis and Applications, vol. 314, no. 2, pp. 477–487, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. J. Heittokangas, R. Korhonen, I. Laine, J. Rieppo, and J. Zhang, “Value sharing results for shifts of meromorphic functions, and sufficient conditions for periodicity,” Journal of Mathematical Analysis and Applications, vol. 355, no. 1, pp. 352–363, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. J. Heittokangas, R. Korhonen, I. Laine, and J. Rieppo, “Uniqueness of meromorphic functions sharing values with their shifts,” Complex Variables and Elliptic Equations, vol. 56, no. 1–4, pp. 81–92, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. S. Li and Z. Gao, “Entire functions sharing one or two finite values CM with their shifts or difference operators,” Archiv der Mathematik, vol. 97, no. 5, pp. 475–483, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. M. L. Fang, “Unicity theorems for meromorphic function and its differential polynomial,” Advances in Mathematics, vol. 24, no. 3, pp. 244–249, 1995.